# SDR FDEA201104281657

- Difficulty date: April 28, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Bs 1761-1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL FOUND CURVE SEAT TRACK FLANGE CORRODED AT STA 1761 TO STATION 1821 X=-75.25.   REPAIRED BY SECTIONAL SEGMENT REPLACEMENT AS PER SRM 53-00-52 FIG 201 REPAIR 1 AND REPAIR 6 REVISION 46.  NEW CURVED SEAT TRACK SEGMENT UTILIZED AS PER EA 1-5310-143574.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
